# SDR ASOA2015101213921

- Difficulty date: October 12, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N691CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15136
- Aircraft time: 19,970 hours, 12,855 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 836-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL9 SEAT RAIL SEGMENT 836.40-847.62 CORRODED SEVERAL AREAS.  CORROSION OF RBL9, SEAT RAIL AT 836-847.62 IS BEYOND ALLOWABLE LIMITS OF SRM SUP: 53-41-49.  REMOVED RBL9 SEAT RAIL FS 836.40-847.62 IAW AMM 53-00-49-000-801 A07 FABRICATED NEW SEAT RAIL AT RBL FS 836.40-847.62 IAW 670-53-00-343.  INSTALLED NEW FABRICATED SEAT RAIL, RBL, FS 836.40-847.62 IAW AMM 53-00-49-400-801 A07.  COMPLIED WITH ECTC REO 570-53-00-343 AND GREO 570-53-00-343, REV L AS WRITTEN.
